# SDR GLBA2014051200413

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 45,175 hours, 46,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHTS AT ROWS 2 - 4 ARE INOPERATIVE.  REPLACED THE BATTERY PACK, OPERATIONS CHECKED GOOD.
